# SDR 96ZZZX5952

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6238V
- Make and model: Beech V35
- Aircraft serial: D8588
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Flap
- Part time: 2,638 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-SKIN OF HAIL DAMAGED FLAP, FOUND NOSE RIB AT ACTUATOR ATTACH POINT CRACKED.  CRACK IS IN WEB OF RIB AT THE RELIEF OF THE CAP FORMATION, LOWER FORWARD.  SUBMITTER STATED THIS IS NOT AN UNCOMMON FIND.  THIS CAN ONLY BE DETECTED IF THE SKIN IS REMOVED.
